MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Bertola M, Cafasso M. Universality of the matrix Airy and Bessel functions at spectral edges of unitary ensembles. Random Matrices Theory Appl. [Internet]. 2017 ;6:1750010, 22. Available from: http://dx.doi.org/10.1142/S2010326317500101
Tikan A, Billet C, El G, Tovbis A, Bertola M, Sylvestre T, Gustave F, Randoux S, Genty G, Suret P, et al. Universality of the Peregrine Soliton in the Focusing Dynamics of the Cubic Nonlinear Schrödinger Equation. Phys. Rev. Lett. [Internet]. 2017 ;119:033901. Available from: https://link.aps.org/doi/10.1103/PhysRevLett.119.033901
Bressan A, Cellina A, Colombo G. Upper semicontinuous differential inclusions without convexity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 771-775 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/670
V
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
Dal Maso G, DeSimone A, Mora MG, Morini M. A vanishing viscosity approach to quasistatic evolution in plasticity with softening. Arch. Ration. Mech. Anal. 189 (2008) 469-544 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1844
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
Malchiodi A, Ruiz D. A variational Analysis of the Toda System on Compact Surfaces. Communications on Pure and Applied Mathematics, Volume 66, Issue 3, March 2013, Pages 332-371 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6558
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188
Scala R. A variational approach to statics and dynamics of elasto-plastic systems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7471
Jevnikar A. Variational aspects of Liouville equations and systems. 2015 .
Battaglia L. Variational aspects of singular Liouville systems. 2015 .
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Heltai L, Costanzo F. Variational implementation of immersed finite element methods. Computer Methods in Applied Mechanics and Engineering. Volume 229-232, 1 July 2012, Pages 110-127 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6462
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Berti M. Variational methods for Hamiltonian PDEs. NATO Science for Peace and Security Series B: Physics and Biophysics. 2008 :391-420.
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Racca S, Toader R. A variational model for the quasi-static growth of fractional dimensional brittle fractures. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6983
Dal Maso G. Variational problems in fracture mechanics.; 2006. Available from: http://hdl.handle.net/1963/1816
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546

Pages

Sign in